# SDR HEEA062889

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NAS1375A12SA022
- Condition: Mismarked
- Location: Anti-Ice System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DUCT HOSE MISIDENTIFIED.  THE PICK TICKET AND PART DO NOT MATCH.
